# SDR COMA9710274

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Condition: Failed
- Location: Nr 1
- Part time: 13,524 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AHRS IS INOP.  REPLACED THE NR 1 AHRS.
